You are here

Immersions and Mod-2 Quadratic Forms

by Louis H. Kauffman and Thomas F. Banchoff

Year of Award: 1978

Publication Information: The American Mathematical Monthly, vol. 84, 1977, pp. 168-185

Summary: No summary is currently available.

Read the Article:

About the Authors: Louis H. Kauffman was at the University of Michigan at the time of publication and Thomas F. Banchoff was at Brown University.

 

Subject classification(s): Index
Publication Date: 
Wednesday, September 24, 2008

Dummy View - NOT TO BE DELETED